# SDR 2024FA0000278

- Difficulty date: April 3, 2024
- Submitted: April 3, 2024
- Operation: General aviation
- Aircraft: N113CS
- Make and model: Gulstm GVI
- Aircraft serial: 6090
- Aircraft time: 4,723 hours, 2,166 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 159SCB51029
- Part serial: 13353H9543
- Condition: Cracked
- Location: Zone 200
- Part time: 4,723 hours, 2,166 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

EN-ROUTE FROM KHOU TO KTEB THE CREW EXPERIENCED PILOT SIDE WINDSHIELD CRACKED.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO KTUL.
